Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Azelaic acid based creams to treat acne - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1712 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hey
Doctor :   Hello.
Doctor :   Please proceed with your query.
Doctor :   Are you with me?
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
User :   heey
Doctor :   Hello
Doctor :   Are you back?
User :   sory bout that
Doctor :   Ok
Doctor :   Please proceed with your question.
User :   i have been having acne problems since i was 12/13..on my bak on my face
Doctor :   Ok
Doctor :   Did you use any medicines for this?
User :   am startn to thnk its becuse of somthings i eat, coz am nw 21 so i gas its nt puberty anymore
User :   yeah am currently doing facials, which are helpn me a lot
Doctor :   Ok
User :   and one more thing
Doctor :   I suggest that you use a Salicylic acid based cream which will help with the acne twice a day after bath.
User :   i have the acne agan on my pubic area, which i have tested for hiv,std's but still
Doctor :   Azelaic acid based creams and solutions are also available.
Doctor :   which are good for acne
Doctor :   You can apply the same cream for the acne at the genital areas.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor